AMS eContent Search Results
Matches for: msc=(30B40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] S. Berhanu and J. Hounie. On vector fields in the plane with the reflection property. Trans. Amer. Math. Soc. 366 (2014) 1703-1723.
Abstract, references, and article information   
View Article: PDF

[2] Mitsuru Uchiyama. Inverse functions of polynomials and orthogonal polynomials as operator monotone functions. Trans. Amer. Math. Soc. 355 (2003) 4111-4123. MR 1990577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hans-J. Runckel. Meromorphic extension of analytic continued fractions across their divergence line with applications to orthogonal polynomials . Trans. Amer. Math. Soc. 334 (1992) 183-212. MR 1072106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Joan Verdera. BMO rational approximation and one-dimensional Hausdorff content . Trans. Amer. Math. Soc. 297 (1986) 283-304. MR 849480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. H. Cameron and W. T. Martin. Analytic continuation of diagonals and Hadamard compositions of multiple power series . Trans. Amer. Math. Soc. 44 (1938) 1-7. MR 1501956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1